# SDR REXA2021080600545

- Difficulty date: June 23, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 17,789 hours, 15,125 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: LE670396111
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY DOOR OUTER SKIN IS DENTED. J/C 900-52-810304 - REPAIRED DAMAGE ON CENTER CARGO BAY DOOR OUTER SKIN IAW CRJ900 EA CRJ9 53-11845 REV IR.
